# SDR YENA2022021800080

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 22,497 hours, 4,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: A9941RP
- Condition: Deployed
- Location: L1 Door
- Part time: 61,289 hours, 18,821 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 6468, SAL-BOS. L1 DOOR SLIDE BLEW WHILE MX WAS INSPECTING INDICATOR FOR ARMING DOOR.; REPLACED L1 ESCAPE SLIDE RAFT IAW AMM 25-62-44. OPS CHK GOOD.
